Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 16214, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/16214

Analytical solutions for the neutron transport using the spectral methods

Department of Mathematics, Faculty of Sciences, University of Sétif, Sétif 19000, Algeria

Received 16 May 2005; Revised 27 March 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Abdelouahab Kadem, and Dumitru Baleanu, “Two-dimensional transport equation as Fredholm integral equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 530–535, 2012. View at Publisher · View at Google Scholar
  • O. M. Dada, O. B. Awojoyogbe, K. Boubaker, and M. Agida, “Physical Investigation of on Nuclear Dynamics Equations in Nanoenergy Reactors Using a High D-O-F Variable Separation Protocol along with the Boubaker Polynomials Expansion Scheme BPES,” ISRN High Energy Physics, vol. 2012, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  • Olga Martin, “On the homotopy analysis method for solving a particle transport equation,” Applied Mathematical Modelling, vol. 37, no. 6, pp. 3959–3967, 2013. View at Publisher · View at Google Scholar